MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) TUBE LIHEP PLH 13X75 2.0 PLBL GN; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) TUBE LIHEP PLH 13X75 2.0 PLBL GN; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 366664
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but a photo was provided for investigation.The photo was reviewed and the indicated failure mode for underfill was observed.Additionally, ten (10) retention samples from bd inventory were evaluated by functional testing and the issue of underfill was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of underfill.Bd was not able to identify a root cause for the indicated failure mode.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported when using the tube lihep plh 13x75 2.0 plbl gn, the device experienced underfill or low draw of a tube with blood.The following information was provided by the initial reporter.The customer stated: it was reported that tubes are underfilling.Customer claims tubes are not filling to the white line on the label.Ed states the tubes stop filling automatically between 1-1.5ml resulting in short samples.

Brand Name
TUBE LIHEP PLH 13X75 2.0 PLBL GN
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key12568265
Report Number1917413-2021-00875
Device Sequence Number4094946
Product Code JKA
UDI-Device Identifier50382903666640
UDI-Public50382903666640
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2022
Device Model Number366664
Device Catalogue Number366664
Device Lot Number1040910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1